Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

<br>Acne on face, not reduced after trying antibiotic creams and face washes. Advice?

Good evening doctor , I m 15 and I have a face full of acne .I have tried many brands and products for getting rid of continuously re-occurring acne present all over my face I have used many anti-biotic creams, face washes,etc . But it s always been useless it s been 2-3 years since first out break occurred .Please help me . Thank you
Asked On : Wed, 17 Oct 2012
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Thanks for writing in.

Acne is caused by hormonal imbalance. Hormonal work up may be necessary.
Blockage of sebaceous glands causes papules and pustules.White substance is secretion of sebaceous glands.

Acne is treatable now.With correct treatment all your pimples ,
scars and dark spots can be treated.

To start with you have to apply Brevoxyl cream twice daily .
Also you can use anti acne face wash like Brevoxyl face wash.

Avoid any hair oil to hairs.Avoid any other moisturizers or cosmetics.
Use good quality sunscreen like SUNCOTE gel daily while going out.

Discuss the option of Isotretinoin with your dermatologist.It will have rapid effect.

Hope this helps.

dr Sudarshan.
Answered: Fri, 19 Oct 2012
I find this answer helpful
  User's Response

Thanks For approaching.

Pls share your sex,as if you are female,it may be related to your menstrual cycle.Otherwise Can have Saafi 2 tsf with luke warm water before bed daily.Apply Neem chaal(bark paste) locally on the face.Dashaang lep if applied on face gives good results in acne.Avoid spicy,fried and junk food. Drink atleast 12 glasses of water daily.

Take care.
Dr. Tanju Khurana
Ayurvedic Doctor and Nutritionist
Answered: Wed, 17 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor